I have posted on another thread about
my husband and hallucinations. I was told by the visiting nurse that seeing bugs is an indication of overdose...mirapex she guessed. I spoke to the neurologist and he believes it is a med problem but at this point just finding the balance is frustrating. The hallucinations are so vivid and terrifying for him especially at night.
He also reaches for phantom dishes and people but that may be due to his double vision. He has had that checked and doctor is making a "fogged" lens for one eye so that he will no longer see double images. Prisms work for some. She said the double vision is result of medication and the fact that the muscles in his eyes are unstable.
I am hoping the Seroquel will help with hallucinations as we are both feeling the exhaustion of sleepless nights and isolation. We don't see much of family or friends these days. I can understand that on some level because we are not exactly social butterflies any more.
I have taken hope from many of these posts. My husband was diagnosed 15 years ago and it is only in the past year that we have dealt with severe symptoms. Not bad over all. Saragh